# SDR USAA2014110300025

- Difficulty date: October 31, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A321-211
- Aircraft serial: 3584
- Aircraft time: 21,223 hours, 8,030 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: DHE1141
- Condition: Out Of Adjust
- Location: R3 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3R DOOR SHOWING ARMED ON ECAM & CIDS DIRECTOR, BUT DOOR HANDLE IS IN DISARMED POSITION.  TROUBLE SHOT IAW TSM 52-22-00-810-804A.  ADJUSTED PROXIMITY SWITCH RIGHT AFT EMER EXIT 61WV2 IAW AMM 52-71-00-820-005.  OPERATIONS CHECKED GOOD.
